word of the day: December 29, 2011
Mental fogginess resulting from having taken cold/flu medicine. Common side effect of certain antihistamines.
"I took some NyQuil and now I have medicine head like you wouldn't believe. Everything feels and looks surreal -- but at least I can breathe without coughing."
Feeling bleary and gross from the side-effects of prescription medications that doctors aggressively pour down your throat.
I keep spacing out at work because I've got medicine head from these new blood-pressure pills I'm taking.
When you have a beezy drink a bunch of nyquil/tussin/chloraseptic spray to numb the throat so she can better swallow (you know what i mean)
She couldnt take it all so I made her give me medicine head the other night
When your bitch gargles listerine and gives you head at the same time.
Bitch, you got some stanky-ass breath, get yo ass in the bathroom and give me some medicine head.